# SDR UPS05444539

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FWD CARGO BS 960-980 STR 47R FOUND CORRODED AS MARKED.     CORROSION BLEND OUT 0.075 INCH X .7500 INCH X 1.75 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT, FWD CARGO COMPT - BS 970-980 STR 47R STRINGER REPAIRED IAW  SRM 53-10-03 FIG 1.
